Universal graphs at the successor of a singular cardinal

Džamonja, Mirna and Shelah, Saharon (2003) Universal graphs at the successor of a singular cardinal. Journal of Symbolic Logic, 68 (2). pp. 366-388. ISSN 1943-5886

[img]
Preview
Postscript (singiter.ps)
Download (471kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 10:19
    Last Modified: 06 Feb 2019 15:30
    URI: https://ueaeprints.uea.ac.uk/id/eprint/19945
    DOI: 10.2178/jsl/1052669056

    Actions (login required)

    View Item